MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 XEO 5/100/130; CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 XEO 5/100/130; CATHETER
Model Number 428889
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
A passeo-35 xeo balloon catheter was selected for pre-dilatation of a moderately calcified lesion in the mildly tortuous proximal to mid sfa.It was not possible to inflate the balloon, even the pressure was held at 9 atm.The inflation device was checked and no problem was found.A second attempt of inflation was made but the balloon still did not inflate.
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation confirmed that inflation of the balloon was impossible as the entrance of the inflation lumen in the hub was covered by a transparent polymer tube.The root cause for the reported event is therefore most likely related to the manufacturing process.The relevant internal departments were informed about the investigation results.

Brand Name
PASSEO-35 XEO 5/100/130
Common Device Name
CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18242797
Report Number1028232-2023-06061
Device Sequence Number15218627
Product Code LIT
UDI-Device Identifier07640130452602
UDI-Public(01)07640130452602(17)2603
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model Number428889
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02235665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown